The Michigan Mathematical Journal

Intersections of tautological classes on blowups of moduli spaces of genus-1 curves

Aleksey Zinger

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 55, Issue 3 (2007), 535-560.

Dates
First available in Project Euclid: 7 December 2007

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1197056456

Digital Object Identifier
doi:10.1307/mmj/1197056456

Mathematical Reviews number (MathSciNet)
MR2372615

Zentralblatt MATH identifier
1177.14057

Subjects
Primary: 14H37: Automorphisms

Citation

Zinger, Aleksey. Intersections of tautological classes on blowups of moduli spaces of genus-1 curves. Michigan Math. J. 55 (2007), no. 3, 535--560. doi:10.1307/mmj/1197056456. https://projecteuclid.org/euclid.mmj/1197056456


Export citation